$19.69 when purchased online
Target Online store #3991
About this item
Highlights
- 60ct 180mg antihistamine gel tabs
- Fexofenadine HCl active ingredient
- Non drowsy
- Offers up to 24hr temporary relief from allergy symptoms
- Effective in relieving symptoms such as runny nose, sneezing, itchy and watery eyes or itching of the nose or throat
Description
Get fast relief from allergy symptoms with these Non-Drowsy Allergy Relief Antihistamine Gel tabs from up&up™. Formulated with fexofenadine HCl as the active ingredient, these antihistamine gel tabs offer temporary relief from allergy symptoms such as runny nose, sneezing, itchy and watery eyes or itching of the nose or throat due to hay fever or other upper respiratory allergies. The pack includes 60 gel tabs that provide up to 24-hour relief from indoor and outdoor allergies, and they're non drowsy for anytime use.
up&up™: We believe making smart choices for the people, places, and pets in your life should be easy and affordable. And, having quality you can trust should be a given. That’s why you can count on our promise – caring for your everyday in every way.
Satisfaction guaranteed – Love it or your money back.
up&up™: We believe making smart choices for the people, places, and pets in your life should be easy and affordable. And, having quality you can trust should be a given. That’s why you can count on our promise – caring for your everyday in every way.
Satisfaction guaranteed – Love it or your money back.
Suggested Age: 12 Years and Up
Product Warning: Consult a doctor if you are pregnant or nursing, consult a doctor if you have kidney disease
Active Ingredient Strength Value: 180 Milligrams
Product Form: Gelcap
Primary Active Ingredient: Fexofenadine
TCIN: 89229209
UPC: 370030116737
Item Number (DPCI): 094-04-0080
Origin: Made in the USA or Imported
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
If the item details above aren’t accurate or complete, we want to know about it.
Active ingredients
fexofenadine hcl 180.0mg
Purpose
AntihistamineUses
Uses temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, itchy, watery eyes sneezing, itching of the nose or throatDirections
Directions adults and children 12 years of age and over take one 180 mg tablet with water once a day; do not take more than 1 tablet in 24 hours children under 12 years of age do not use adults 65 years of age and older ask a doctor consumers with kidney disease ask a doctorOther information
Other information do not use if printed foil under cap is broken or missing, store between 20°-25℃ (68°-77°F), protect from excessive moisture, this product meets the requirements of USP Dissolution Test 2Inactive ingredients
colloidal silicon dioxide, croscarmellose sodium, d&c red #27 aluminum lake, fd&c blue #1 aluminum lake, gelatin, glycerin, lactose monohydrate, lecithin, magnesium stearate, maltitol solution, medium chain triglycerides, microcrystalline cellulose, pharmaceutical ink, polyethylene glycol, polyvinyl alcohol, pregelatinized starch, stearic acid, talc, titanium dioxide
Shipping details
Estimated ship dimensions: 4.2 inches length x 2.1 inches width x 2.2 inches height
Estimated ship weight: 0.15 pounds
Return details
This item can be returned to any Target store or Target.com.
This item must be returned within 365 days of the date it was purchased in store, shipped, delivered by a Shipt shopper, or made ready for pickup.
See the return policy for complete information.
Guests also viewed
$6.69 - $25.99
Lower price on select items
4.7 out of 5 stars with 3847 ratings
$6.99 - $25.99
Lower price on select items
4.7 out of 5 stars with 3706 ratings
Discover more options
Related Categories
- Allergy & Sinus
- Allergy & Sinus FSA & HSA Prod...
- Facial Tissue
- Eye Drops
- Medicines & Treatments FSA & H...
- Allergy And Sinus Travel Sizes
4.7 out of 5 stars with 27 reviews
effectiveness: 1 out of 5
quality: 1 out of 5
value: 1 out of 5
88% would recommend
9 recommendations
Beware the Heavy Side Effects
1 out of 5 stars
Thumbs down graphic, would not recommend
Target Team Member - 6 months ago
All it took was taking this for ONE day and I had major chest pains and shortness of breath. I’m an otherwise healthy person and don’t have symptoms with any name brands so I’m very curious as to why this one not only hurt so badly but didn’t even work.
Relief!
5 out of 5 stars
Thumbs up graphic, would recommend
bte626 - 11 months ago
Works as well as other generic Allegra medicines would. Easy to swallow gelcap. I’ve taken other gelcaps before and it works as well as the others. Had the same amount of allergy relief as I do taking other medications.
Symptom relief
5 out of 5 stars
Thumbs up graphic, would recommend
allyoop123 - 11 months ago
This medicine is helpful to have on hand for allergy symptoms, especially since I live in an area with lots of pollen in the spring. Taking it doesn’t make me any sleepier, and it helps with symptoms like nasal drip and sneezing.
Non-Drowsy
5 out of 5 stars
Thumbs up graphic, would recommend
KEFNJ - 11 months ago
These were easy to take and seemed to relieve itchy throat and eyes. Took one before an afternoon of gardening and seemed to do the trick. They are 24 hours, definitely non-drowsy as claimed to be. Comparable to Allegra.
Allergy Relief!!!
3 out of 5 stars
Thumbs up graphic, would recommend
Katie - 11 months ago
I received these Non-drowsy Allergy Relief gel tabs from Target’s Hey Bullseye program for free in exchange for my honest review. Living in a warm location with seasonal allergies that can run from March through November, it is important to find an allergy medication that is effective and affordable. These fit the bill, it is generic Allegra and I have found relief that I did not get with Zyrtec or Claritin. Obviously free was a great price point for me, but the Up and Up brand is always priced to be a great value for when my first bottle is finished.
Works quite well
5 out of 5 stars
Thumbs up graphic, would recommend
DebTN - 11 months ago
I'm always leery of allergy treatments that claim to be non-drowsy because they usually make me sleepy when I don't want to be sleepy. Therefore I take them at bedtime. So I was very pleasantly surprised that this product did not make me drowsy at all and I am able to take it in the morning for all-day relief. The gel caps are easy to swallow too.
Effective
5 out of 5 stars
Thumbs up graphic, would recommend
Roxanne0927 - 11 months ago
These antihistamines were effective and worked quickly during an outside bbq for me. No itchy eyes, stuffy nose, or sneezing for me. They were easy to take and I was able to get to my outside fun in the sun.
Comparable to Allegra
5 out of 5 stars
Thumbs up graphic, would recommend
Juliana - 1 year ago
This medicine is comparable to Allegra. It is the gel tabs, so they do not dissolve when you take them. I did not feel drowsy when taking this, and I probably will switch to taking this over Allegra Allergy medicine.
Amazing Non-Drowsy Allergy Medicine
4 out of 5 stars
Thumbs up graphic, would recommend
Amanda - 1 year ago
Finding a non drowsy allergy medication can be difficult but this has been great for my husband’s seasonal and fur allergies. The size is definitely manageable & not too large. Would definitely recommend.